# SDR RRXA000333

- Difficulty date: January 31, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours, 27,415 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LEFT WING L/E CORRODED, UPPER SURFACE FROM XFS 40 - XFS 100.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPLACEMENT PARTS IAW DC-8 SRM 51-1-20D AND DC-8 SRM 57-2-1 AND APPROVED EO NR 00-016 WITH APPROVED 8110-3 DATED 1/26/00.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
